# SDR SWIA202162052

- Difficulty date: September 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG. LOWER TRANSCOWL LATCH COAMING WORN AND GAUGED     (C-CHECK RO 10/29/2021)    INSTALLED NEW RIGHT ENG. LOWER TRANSCOWL LATCH COAMING REF, CRJ-700 SRM 51-42-13-001-001-A01, SRM 51-42-06-001-001-A01, REO 670-54-21-1207 REV A DATED 2015-08-27 / COMPLIED WITH SKY CARD 51-900-1002-SKY
